Previous |  Up |  Next


Title: Top responsiveness and Nash stability in coalition formation games (English)
Author: Dimitrov, Dinko
Author: Sung, Shao Chin
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 42
Issue: 4
Year: 2006
Pages: 453-460
Summary lang: English
Category: math
Summary: Top responsiveness was shown by Alcalde and Revilla [AR] to guarantee the existence of core stable partitions in hedonic coalition formation games. In this paper we prove the existence of Nash stable partitions under top responsiveness when a mutuality condition is imposed. (English)
Keyword: coalition formation
Keyword: hedonic games
Keyword: Nash stability
Keyword: top responsiveness
MSC: 91A12
idZBL: Zbl 1249.91006
idMR: MR2275347
Date available: 2009-09-24T20:17:33Z
Last updated: 2015-03-29
Stable URL:
Reference: [1] Alcalde J., Revilla P.: Researching with whom? Stability and manipulation.J. Math. Econom. 40 (2004), 869–887 Zbl 1117.91331, MR 2096351, 10.1016/j.jmateco.2003.12.001
Reference: [2] Banerjee S., Konishi, H., Sönmez T.: Core in a simple coalition formation game.Soc. Choice Welf. 18 (2001), 135–153 Zbl 1069.91504, MR 1818583, 10.1007/s003550000067
Reference: [3] Bogomolnaia A., Jackson M. O.: The stability of hedonic coalition structures.Games and Economic Behavior 38 (2002), 201–230 Zbl 1013.91011, MR 1881833, 10.1006/game.2001.0877
Reference: [4] Sung D. Dimitrov, S.-C.: Top Responsiveness, Stable Partitions in Coalition Formation Games.IMW Working paper 365, Bielefeld University 2005. (Available at: imw/Papers/files/imw-wp-365.pdf)
Reference: [5] Dréze J., Greenberg J.: Hedonic coalitions: optimality and stability.Econometrica 48 (1980), 987–1003 Zbl 0442.90113, MR 0575036, 10.2307/1912943
Reference: [6] Shapley L., Scarf H.: On cores and indivisibility.J. Math. Econom. 1 (1974), 23–28 Zbl 0349.90135, MR 0416531, 10.1016/0304-4068(74)90033-0


Files Size Format View
Kybernetika_42-2006-4_5.pdf 633.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo